| Model Number |
MMT-723RNAS |
| Medical Device Problem Codes |
No Display/Image (1183); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
12/13/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose and insulin pump was not working.The customer¿s blood glucose level was 400 mg/dl and 500 mg/dl.Insulin pump had absence of no delivery alarm.Customer was taking large bolus and blood glucose was not getting down.The insulin pump will not be returned for analysis.